Aceclofenac and Paracetamol Medicine combines the non-steroidal anti-inflammatory drug (NSAID), Aceclofenac, and antipyretic paracetamol. It is useful in treating joint pains, inflammation, headaches, and fever. The use of this medicine comes with specific side effects, which involves liver damage and gastric ulcer. This blog has curated all the information you need to know about the medicine, its usage, dosage, price, composition, side effects, and drug interaction. All the information is compiled based on doctor’s observation; however, you need to visit your doctor before starting to take this medicine.
- Composition: Aceclofenac and Paracetamol
- Manufacturer: Glenmark Pharmaceuticals Ltd.
- Medicine Type: NSAID, Analgesic, Antipyretic
- Prescription Required: Yes
- Price: Rs.60 for 10 tablets in a stripe
- Variants: Tablet, gel, and injections
- Acota 100 MG Tablet,
- Micronac 100 MG Tablet
- Dolowin 100 MG Tablet
- Algesia 100 MG Tablet
- Mobiride 100 MG Tablet
Aceclofenac and Paracetamol Tablet Uses
The combination of Aceclofenac and paracetamol is used for treating the following diseases.
- Use the medicine in treating the symptoms of Rheumatoid Arthritis. The disease causes swelling, stiffness of joints, or joint pain. Aceclofenac is useful in treating Arthritis related to aliment efficiently.
- Use the drug to treat Osteoarthritis. It is a type of Arthritis which causes joint pain because of wearing down of bone.
- Use the medicine to treat Ankylosing Spondylitis. It shows symptoms such as back pain and stiffness.
- Use this medicine to treat frozen shoulder when you cannot lift your arms because of the pain.
- Use the Aceclofenac and Paracetamol to treat moderate fever as it is antipyretic.
What is Arthritis?
Arthritis is the ailment caused by wearing and tearing the bone joints and infections and other long-term diseases. It causes swelling, pain, muscular stiffness, and restriction in movement. It grows severe with the growing age. Therefore, older people are most affected by it. However, young adults also face joint pains caused by Arthritis, depending on their lifestyle.
Aceclofenac and Paracetamol Tablet Dosage
Visit a doctor to know the dosage suitable for you. Aceclofenac’s dosage is best determined by considering your weight, age, medical history, any on-going medical treatment, and your body allergies. It should be noted that consult with your doctor before giving the medicine to children. Kids below 18 years of age should not consume this medicine.
Adults- Aceclofenac and Paracetamol 100mg tablet 2-3 times a day
How Aceclofenac and Paracetamol Tablet works?
Aceclofenac is categorized under Non-Steroidal anti-inflammatory drug (NSAID) medicines, which is efficient in treating inflammation and pain. The enzyme called Cyclo-oxygenase is responsible for causing fever, swelling, and pain in the injured area. The drug targets suppressing the release of Cyclo-oxygenase, which gives relief from joint aches and other inflammatory pains. The medicine also contains paracetamol, which is useful in lowering the body temperature.
Side effects of Aceclofenac Tablet
Aceclofenac is NSAID and Analgesic in nature. Their elements have severe and minor side effects in our body. We cannot list all the side effects, so always consult your doctor if you experience consistent side effects. Following is the list of common, severe, and allergic side-effects of the drug:
Common side effects
- Abdominal Pain
- Liver Enzymes Fast Release
Severe side effects
- Optic Neuritis
- Hot Flush
- Increased Weight
- Stiff Neck
- Swelling in face
- Mucosal Lesions
- Severe Itching
- Skin Rash
- Red Spots on the Skin
- Severe Skin Reaction
Precaution and Warning Related to Aceclofenac and Paracetamol Tablet
When you visit your doctor, tell the doctor about your medical history, allergies, and habits. This will help your doctor to prescribe suitable medicine and give you the needed precautions. If NSAID, aspirin, or ibuprofen does not suit you, you should inform the doctor about it.
- Alcohol: If you consume alcohol with Aceclofenac and Paracetamol Tablet, it may lead to dizziness. For the longer term, it may cause severe liver damage as well.
- Pregnancy: This drug is not advisable to pregnant women. It causes blood vessel closure to the fetus resulting in increased blood pressure in the baby in the womb. Consult your doctor before consuming the medicine. Also, do not take this medicine after 29 weeks of pregnancy.
- Breastfeeding: It is considered unsafe for lactating women as the medicine might enter the baby’s body through breast milk.Therefore, consult a doctor before consuming this medicine.
- Dizziness: The use of medicine can cause dizziness, so if you are about to drive or use heavy machinery, you should be aware.
- Children: Children below the age of 18 are not advised to use this medicine to be harsh on their liver.
- Older patient: The elderly should avoid this medicine’s consumption as it may lead to bleeding in the stomach and intestine.
- Long term use: If this medicine is used for the long term, there is a risk of liver damage and heart attack.
Interactions of Aceclofenac Tablet
When we started taking a new medication, we do not know how it will react with other elements we consume. In a day, we intake many things like food, drinks, other medicines, and more, so it is wise to identify which is helpful and harmful for us. The medication can interact in three ways: drug to drug interaction, drug to food interaction, and drug presence in our blood, which manipulates our lab test reports. We have listed drugs which can react with Aceclofenac:
- Antidiabetic Agents
- Uricosuric Drugs
- Cardiac Glycosides
- Antibacterial Agents
- Antiplatelet Agents
- Nucleoside Reverse Transcriptase
- Antiepileptic Drugs
- Other NSAID
How to store Aceclofenac and Paracetamol Tablet?
The tablet strips need to be stored in a dry and cold place. Please keep it away from direct sunlight or any heat sources as it might change its chemical composition. The tablet strip pods should be sealed and airtight. If you find any tear in the pod cover, then do not consume it.
Aceclofenac and Paracetamol Tablet is NSAID, Analgesic, and Antipyretic in nature. It helps the patients to treat inflammatory pains and fever. It is useful in treating Arthritis, Spondylitis, and other back pain problems. Most joint pains are caused by the decrease in lubricates between bone joints and wearing the bones. When the bone causes friction while sliding over others, it causes severe pain and swelling. Generally, this is seen in older people suffering from Arthritis. To treat the pain and inflammation, Aceclofenac is prescribed by the doctors. In this blog, we have discussed the usage, dosage, working, and side effects of the medicine. However, this medicine is not prescribed for children. You can look for NSAID medicine Ibugesic plus syrup suitable for kids. We hope it was an information blog for you.
This medicine is used in treating a range of ailments related to pain, inflammation, and fever. The common diseases it treats are Osteoarthritis, Arthritis, Spondylitis, mild to moderate fever, and swelling.
There are various side effects of using this medicine; some are common: abdominal pain, diarrhoea, dizziness, drowsiness, while others are severe like hot flush, insomnia, palpitations, paraesthesia, and pruritus, stiff neck, or vertigo.
The medicine is not antibiotic but analgesic, antipyretic, and NSAID in nature useful in treating pains and fever.
Yes, you can use this medicine to treat the headache as it is effective pain relief.
Yes, this drug is analgesic in nature, and it can work as any pain relief. However, go through the blog above to know its specific uses and dosage. It would be best if you did not give this to children below the age of 18 years.
The medicine is safe to use if you take in the prescribed dose. An overdose of the drug can cause severe repercussions. Go through the blog to know more precautions and warnings before using the medicine.
Aceclofenac and paracetamol are two medicines with different natures. Aceclofenac is used for treating joint pains or headaches, while paracetamol is used for curing fever. The combination of two would be useful if you have symptoms of both.
Both Ibuprofen and Aceclofenac are NSAID medicine; however, ibuprofen is prescribed to kids as well, and Aceclofenac is prescribed to adults.